Over-the-counter MedicinesCough & Colds


Phenylephrine HCl + Paracetamol (Decolgen No Drowse) Tablet

Our Price: ₱6.70

In Stock

Dosage Strength:10 mg/500 mg tablet

Size:per piece

Quantity:




Description

Used for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with common colds, flu, and other minor respiratory tract infections. Also helps decongest sinus openings and nasal passages.

Each tablet: Phenylephrine HCl 10 mg + Paracetamol 500 mg

Please read patient information leaflet for complete product information before use.


Classification

Nasal Decongestants/ Antipyretic


Dosage

Adults & children 12 yrs old & above: Take 1 tablet every 6 hours,or as recommended by the doctor.


Precautions

Do not take more than the recommended dose. Patients taking other medications and those with high blood pressure or any heart disease, glaucoma, thyroid problems, diabetes, kidney or liver disease, enlarged prostate, and bladder problems should seek medical advice before taking this product. Do not use with sympathomimetic agents, general anesthetics and antidepressants. Concomitant use with other paracetamol-containing products or alcohol intake may cause liver damage. Discontinue use and consult the doctor if fever worsens or lasts for more than 3 days and if new symptoms occur.


Side Effects

May cause tremors (muscle shaking), restlessness, anxiety, insomnia, nervousness, dissiness, increased blood pressure, palpitation, arrythmia (irregular heart beat), weakness, respiratory distress, and pallor (pale skin color). Rarely, skin rashes and minor stomach and intestinal discomforts.


Contraindications

This product should not be given to patients who:
-are allergic to any ingredient in the product
-have high blood pressure and severe heart disease, unless recommended by the doctor
-have anemia, kidney or liver disease, unless recommended by the doctor
-are pregnant or breastfeeding